Alert archive / Delaware / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 20, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2016, 4:11 AM EDT for Sussex County, Delaware. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2016, 4:11 AM EDT (08:11 UTC)
Expired
Jul 20, 2016, 5:00 AM EDT
In force
49 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1746 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

712 
WWUS81 KPHI 200811
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT WED JUL 20 2016
 
DEZ003-004-200900-
DELAWARE BEACHES-INLAND SUSSEX-
411 AM EDT WED JUL 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 411 AM EDT...A STRONG THUNDERSTORM WAS NEAR MILLSBORO...OR 8 MILES
SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...DAGSBORO...MILLVILLE...LONG NECK...OCEAN VIEW...
FRANKFORD AND SOUTH BETHANY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3863 7536 3871 7528 3867 7514 3863 7513
      3863 7507 3865 7507 3865 7506 3862 7507
      3862 7511 3859 7521 3857 7518 3859 7514
      3858 7507 3860 7510 3861 7506 3860 7506
      3845 7505 3845 7517
TIME...MOT...LOC 0811Z 305DEG 21KT 3863 7525 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 12:59 AM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 20, 12:59 AM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1259 AM EDT WED JUL 20 2016

.SYNOPSIS...
High pressure will remain over the region through Friday. A cold
front may move into the area and dissipate Friday night into
Saturday. Strong high pressure then re-establishes itself into
next week, but another cold front will slowly approach from the
northwest late in the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Grid update to take into account the recent uptick in convection
over Chesapeake Bay/Delmarva region was sent shortly after
midnight. An upper shortwave trough can be seen moving
southeastward thru the DC area with another strong one digging
in behind it near the the OH-PA border. These impulses will
provide the lift for convection across our southern zones. The
last few runs of the HRRR/RAP and now the 00Z NCEP WRF ARW/NMM
have a decent handle on the ongoing convection. Expect these
showers and storms that are currently over the Delmarva to be
move/redevelop eastward into far southern NJ overnight and then
across our offshore waters by early morning.

Added enhanced wording for gusty winds and hail overnight from
about Kent Co MD to Kent Co DE southward where SPC mesoanalysis
shows a moderate amount of instability (MUCAPE 1500-2000 J/KG).
With surface temperatures in the low/mid 70s, convection is likely
non-surface-based. We've already seen a downward trend in storm
intensity after midnight but the potential for a storm to pulse
back up and produce large hail. Locally damaging winds now appears
to be a waning threat with convection expected to become
increasingly elevated as the nocturnal boundary layer establishes
itself farther downstream.

945 PM Discussion...
Dry air will continue to filter into our region from the
northwest and north overnight. We are anticipating a partly cloudy
sky.

There will be some lingering low level moisture in our southern
counties. A mid level short wave trough dropping over our region
during the night will continue to trigger scattered showers and
isolated thunderstorms in our Delmarva counties and on the
adjacent coastal waters.

The wind should remain relatively light. Minimum temperatures
should be in the 50s up north and in the 60s elsewhere.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
The mid-level trof axis moves off the eastern seaboard allowing
surface high pressure to build across much of the forecast area.

Temperatures tomorrow look to be the coolest of the week with mid
70s to mid 80s expected. The heat is on thereafter.

Winds won't be as gusty tomorrow and will go southwest during the
afternoon.

We will keep very small POPs in the forecast across southern
Delaware during the morning hours.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Sfc high pres will be over the area thru Fri and there will
likely be few clouds. However, conds will be genly pleasant but
withe increasing humidity by Fri. Aloft, a large and strong h5
ridge will be parked over the mid-section of the country and will
gradually shift a bit ewd. A cdfnt will move acrs the region later
Fri aftn into Fri eve and bring probably the best chc of any
precip in the next 7 days.

There is still some uncertainty as to how much of the heat
associated with this ridge we get and when. Latest guid now
indicates the peak of the heat will be Sun and Mon, and the GFS
continues to be the hottest of the mdls and got even hotter with
its 12Z run. The ECMWF, which trended cooler last night has gotten
hotter again. Some for of heat headlines may be needed over the
weekend or into next week. The CMC a bit cooler.

Temps look to be well into the 90s Fri-Mon, with dewpoints
becoming worse by Sun and Mon. There is always the chc of some
diurnal convection in a humid ams, but the guid differs on its
extent especially around Mon.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR conditions are expected through the TAF period under a partly
cloudy sky. One exception may be some MVFR visibility restrictions
around KMIV near daybreak on Wednesday.

Wind speeds are forecast to be less than 10 knots. The direction
should favor the northwest to northeast overnight, veering toward
the southeast to southwest on Wednesday.

OUTLOOK...
Wed night through Thu...VFR. High pressure. High confidence.

Fri...Mainly VFR. However, shra/tsra psbl with lcl mvfr and psbl
ifr late Fri aftn into Fri night. Moderate to high confidence.

Sat through Sun. Mainly VFR. High pressure. High confidence. A
slight chc of diurnal tsra n and w on sun aftn.

&&

.MARINE...
Tonight...We are watching strong storms developing over eastern MD
late this evening. These storms may pose a threat to mariners
(locally strong winds and higher seas as well as lightning) in
the DE Bay overnight and our southern coastal waters toward early
morning as they move eastward. Otherwise, winds and seas will
remain below Small Craft Advisory criteria. N winds will become NE
overnight. As they veer NE, they could gust into the 15 to 20 kt
range.

Wednesday...Winds and seas are not expected to reach SCA
criteria. The NE winds could continue in the 15 to 20 kt range in
the morning hours. They are expected and become more easterly in
the afternoon.

OUTLOOK...
Thu and Fri....Predominately sub-SCA conditions in S-SW flow.
However, there is a chance some wind gusts near 25 knots on Fri,
as well as increasing seas in advance of a cdfnt.

Sat and Sun...Brief elevated wind/seas are psbl early Sat before
subsiding to below SCA for the remainder of the pd.

RIP CURRENTS... The risk for the formation of dangerous rip
currents on Wednesday will be low at the DE and NJ beaches, but
very localized moderate rips are possible along the NJ coast.

We have had some reports of upwelling along the coast, where
temperatures have dropped into the low 60s.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Nierenberg
Near Term...Iovino/Klein
Short Term...Kruzdlo
Long Term...Nierenberg
Aviation...Iovino/Nierenberg
Marine...Klein/Kruzdlo/Nierenberg
Hazardous weather outlook, Jul 19, 11:35 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT TUE JUL 19 2016

NJZ001-007-008-PAZ054-055-060>062-210345-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-013-015-017>020-022-027-PAZ070-071-101>106-210345-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES
BETWEEN 95 AND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT
INDICES MAY REACH OR EXCEED 100 DEGREES ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-210345-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-210345-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-453>455-210345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
TONIGHT. SOME OF THE STORMS OVERNIGHT INTO EARLY WEDNESDAY
MORNING COULD BECOME SEVERE WITH LOCALLY DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-210345-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
1135 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
LATE THIS EVENING AND OVERNIGHT. SOME OF THE STORMS WILL CONTAIN
LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES
AROUND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT INDICES MAY
APPROACH 105 DEGREES SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT STORM DAMAGE TO THE NATIONAL WEATHER SERVICE.

JRK

In the hours before

Special weather statement, Jul 20, 3:49 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT WED JUL 20 2016

NJZ016-021>023-200915-
SALEM-CAPE MAY-ATLANTIC-CUMBERLAND-
349 AM EDT WED JUL 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAPE MAY...
SOUTHWESTERN ATLANTIC...SOUTHEASTERN SALEM AND NORTHEASTERN
CUMBERLAND COUNTIES...

AT 349 AM EDT...A STRONG THUNDERSTORM WAS OVER ROSENHAYN...OR NEAR
VINELAND...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...CUMBERLAND...LAUREL LAKE...ESTELL MANOR...
CORBIN CITY...DOROTHY...SOUTH VINELAND...PORT ELIZABETH...
BRICKSBORO...ROSENHAYN...BELLEPLAIN FOREST AND MAYS LANDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3919 7488 3930 7498 3929 7500 3931 7500
      3931 7502 3933 7502 3932 7503 3933 7503
      3934 7505 3935 7505 3946 7516 3953 7511
      3943 7467
TIME...MOT...LOC 0749Z 303DEG 11KT 3948 7509

ROBERTSON
Local storm report, Jul 20, 3:51 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/20/2016  M58 MPH          SUSSEX             DE   MESONET

&&

EVENT NUMBER PHI1601496

STAFF
Local storm report, Jul 20, 3:52 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
07/20/2016  M58 MPH          SUSSEX             DE   MESONET

&&

EVENT NUMBER PHI1601497

STAFF
Local storm report, Jul 20, 3:58 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
07/20/2016  M65 MPH          SUSSEX             DE   MESONET

&&

EVENT NUMBER PHI1601498

STAFF
Local storm report, Jul 20, 3:59 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 AM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/20/2016  M65 MPH          SUSSEX             DE   MESONET

&&

EVENT NUMBER PHI1601499

STAFF
Special weather statement, Jul 20, 4:11 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT WED JUL 20 2016

DEZ003-004-200900-
DELAWARE BEACHES-INLAND SUSSEX-
411 AM EDT WED JUL 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 411 AM EDT...A STRONG THUNDERSTORM WAS NEAR MILLSBORO...OR 8 MILES
SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...DAGSBORO...MILLVILLE...LONG NECK...OCEAN VIEW...
FRANKFORD AND SOUTH BETHANY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3863 7536 3871 7528 3867 7514 3863 7513
      3863 7507 3865 7507 3865 7506 3862 7507
      3862 7511 3859 7521 3857 7518 3859 7514
      3858 7507 3860 7510 3861 7506 3860 7506
      3845 7505 3845 7517
TIME...MOT...LOC 0811Z 305DEG 21KT 3863 7525

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:21 AM EDTSpecial Marine WarningPHI54 min
Jul 20, 2:01 AM EDTSpecial Marine WarningPHI59 min
Jul 20, 2:54 AM EDTSpecial Marine WarningPHI66 min
Jul 20, 3:08 AM EDTSpecial Weather StatementPHIGloucester52 min
Jul 20, 3:14 AM EDTSpecial Marine WarningPHI46 min
Jul 20, 3:44 AM EDTSpecial Marine WarningPHI91 min
Jul 20, 3:49 AM EDTSpecial Weather StatementPHICumberland86 min
Jul 19, 11:06 PM EDTSpecial Weather StatementPHITalbot24 min
Jul 19, 11:08 PM EDTSpecial Weather StatementPHIKent, Queen Anne's37 min
Jul 19, 11:15 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot60 min
Jul 19, 11:35 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot55 min
Jul 19, 11:41 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's49 min
Jul 20, 12:15 AM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jul 20, 12:31 AM EDTSpecial Weather StatementPHICaroline44 min
Jul 20, 12:32 AM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jul 20, 1:11 AM EDTSpecial Weather StatementPHICaroline49 min
Jul 20, 1:14 AM EDTSpecial Weather StatementPHIQueen Anne's46 min
Jul 20, 1:17 AM EDTSpecial Weather StatementPHICaroline43 min
Jul 20, 1:50 AM EDTSpecial Weather StatementPHISussex40 min
Jul 20, 1:53 AM EDTSpecial Weather StatementPHISussex22 min
Jul 20, 1:55 AM EDTSpecial Weather StatementPHISussex35 min
Jul 20, 2:04 AM EDTSevere Thunderstorm WarningPHISussex56 min
Jul 20, 2:56 AM EDTSpecial Weather StatementPHISussex64 min
Jul 20, 3:22 AM EDTSevere Thunderstorm WarningPHISussex33 min

Nearby

Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.